# SDR RRXA000846

- Difficulty date: February 23, 2000
- Submitted: June 29, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- Aircraft time: 66,217 hours, 22,634 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND THE FUSELAGE STRUCTURE FWD OF LT W/W PANEL SUPPORT FRAME CRACKED O/B PANEL 161S AT STA 834, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  FABRICATED ANGLE DOUBLERS FROM 7075-T6 AND INSTALLED IAW DC-8 SRM 51-1-21, 53-2-0 AND 51-3-0.
